Zhurnal Vychislitel'noi Matematiki i Matematicheskoi Fiziki
General information
Latest issue
Impact factor

Search papers
Search references

Latest issue
Current issues
Archive issues
What is RSS

Zh. Vychisl. Mat. Mat. Fiz.:

Personal entry:
Save password
Forgotten password?

Zh. Vychisl. Mat. Mat. Fiz., 2000, Volume 40, Number 4, Pages 623–632 (Mi zvmmf1517)  

This article is cited in 15 scientific papers (total in 15 papers)

Refinement of the asymptotic solution obtained by the method of matched expansions in the contact problem of elasticity theory

I. I. Argatov

Admiral Makarov State Maritime Academy, St. Petersburg

Full text: PDF file (1294 kB)
References: PDF file   HTML file

English version:
Computational Mathematics and Mathematical Physics, 2000, 40:4, 594–603

Bibliographic databases:
UDC: 519.6:539.3(3)
MSC: Primary 74M15; Secondary 74G10, 35Q72
Received: 17.03.1999

Citation: I. I. Argatov, “Refinement of the asymptotic solution obtained by the method of matched expansions in the contact problem of elasticity theory”, Zh. Vychisl. Mat. Mat. Fiz., 40:4 (2000), 623–632; Comput. Math. Math. Phys., 40:4 (2000), 594–603

Citation in format AMSBIB
\by I.~I.~Argatov
\paper Refinement of the asymptotic solution obtained by the method of matched expansions in the contact problem of elasticity theory
\jour Zh. Vychisl. Mat. Mat. Fiz.
\yr 2000
\vol 40
\issue 4
\pages 623--632
\jour Comput. Math. Math. Phys.
\yr 2000
\vol 40
\issue 4
\pages 594--603

Linking options:
  • http://mi.mathnet.ru/eng/zvmmf1517
  • http://mi.mathnet.ru/eng/zvmmf/v40/i4/p623

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru

    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Argatov I.I., “The pressure of a punch in the form of an elliptic paraboloid on an elastic layer of finite thickness”, J Appl Math Mech, 65:3 (2001), 495–508  crossref  mathscinet  zmath  adsnasa  isi  scopus
    2. Argatov I.I., Nazarov S.A., “Energy release caused by the kinking of a crack in a plane anisotropic solid”, J Appl Math Mech, 66:3 (2002), 491–503  crossref  mathscinet  zmath  adsnasa  isi  scopus
    3. Argatov I.I., “Interaction of several dies on an elastic half-space”, International Applied Mechanics, 39:9 (2003), 1054–1059  crossref  zmath  adsnasa  isi  scopus
    4. Nazarov S.A., Sokolowski J., “Asymptotic analysis of shape functionals”, J Math Pures Appl (9), 82:2 (2003), 125–196  crossref  mathscinet  zmath  isi  scopus
    5. Argatov I.I., “An approximate solution of the axisymmetric contact problem for an elastic sphere”, J Appl Math Mech, 69:2 (2005), 275–286  crossref  mathscinet  zmath  adsnasa  isi  elib  scopus
    6. Argatov I.I., “The solution of the Hertz axisymmetric contact problem”, J Appl Math Mech, 70:4 (2006), 621–635  crossref  mathscinet  zmath  adsnasa  isi  elib  scopus
    7. Argatov I.I., “Slow nonstationary vertical motions of a die on the surface of an elastic half-space”, Mechanics of Solids, 42:5 (2007), 744–759  crossref  mathscinet  isi
    8. Arkhipova I.M., Chirkov V.Yu., “Interaction of slowly moving punches with an elastic half-space”, Journal of Applied Mechanics and Technical Physics, 49:6 (2008), 1055–1062  crossref  mathscinet  adsnasa  isi  scopus
    9. Argatov I.I., “Slow vertical motions of an elliptic punch on an elastic half-space”, International Journal of Engineering Science, 46:7 (2008), 711–724  crossref  mathscinet  zmath  isi  scopus
    10. Argatov I.I., “Slow vertical motions of a system of punches on an elastic half-space”, Mechanics Research Communications, 36:2 (2009), 199–206  crossref  mathscinet  zmath  isi  elib  scopus
    11. Argatov I.I., “Asymptotic models for the topological sensitivity of the energy functional”, Appl Math Lett, 22:1 (2009), 19–23  crossref  mathscinet  zmath  isi  elib  scopus
    12. Argatov I.I., “Electrical Contact Resistance, Thermal Contact Conductance and Elastic Incremental Stiffness for a Cluster of Microcontacts: Asymptotic Modelling”, Quart J Mech Appl Math, 64:1 (2011), 1–24  crossref  mathscinet  zmath  isi  elib  scopus
    13. Georgievskii D.V., “Asymptotics of Solutions of the Three-Dimensional Elasticity Equations for Compressible and Incompressible Bodies”, Mechanics of Solids, 46:1 (2011), 96–103  crossref  mathscinet  isi  scopus
    14. Garyaeva T.I., Georgievskii D.V., “K zadache teorii uprugosti v peremescheniyakh dlya tsilindricheskogo sloya s silno razlichayuschimisya kharakternymi razmerami”, Vestnik Moskovskogo universiteta. Seriya 1: Matematika. Mekhanika, 2011, no. 3, 30–36  mathscinet  zmath  elib
    15. Argatov I.I., Sabina F.J., “A Refined Maxwell'S Scheme For Calculating Effective Properties of Composite Layers”, Int. J. Eng. Sci., 127 (2018), 80–91  crossref  mathscinet  isi  scopus
  • Журнал вычислительной математики и математической физики Computational Mathematics and Mathematical Physics
    Number of views:
    This page:219
    Full text:95
    First page:1

    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021